Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 4, pp 500–512 | Cite as

Evaluation of the probability of bankruptcy for a model of insurance company

  • B. V. Bondarev
  • T. V. Zhmykhova
Article
  • 53 Downloads

Abstract

We study the problem of evaluation of the probability of ruin of an insurance company for infinitely many steps in the case where the company can invest its capital to bank deposits at any time. As a distribution of the amounts of claims to the insurance company, we use the gamma-distribution with the parameters n and α.

Keywords

Financial Market Functional Differential Equation Bank Account Unique Solvability Insurance Payment 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Mel’nikov, Risk Management: Stochastic Analysis of Risks in the Financial Economics and Insurance [in Russian], Ankil, Moscow (2001).Google Scholar
  2. 2.
    A. V. Mel’nikov, S. N. Volkov, and M. L. Nechaev, Mathematics of Financial Obligations [in Russian], GU VShÉ, Moscow (2001).Google Scholar
  3. 3.
    J. E. Fjelstad, “On certain linear functional differential equations with constant coefficients,” Arch. Math. Naturvid., 50, 1–64 (1949).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • B. V. Bondarev
    • 1
  • T. V. Zhmykhova
    • 1
  1. 1.Donetsk National UniversityDonetsk

Personalised recommendations